| Model Number |
EIS4P17R |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, an implant replacement was performed due too loosening.Replaced by eis4p20r evolution® mp cs insert size 4 plus 20mm right.(b)(4).